Loading, please wait...

Children's Zyrtec Allergy Relief Liquid - Grape - Cetirizine HCl - 4 fl oz/2ct

Children's Zyrtec Allergy Relief Liquid - Grape - Cetirizine HCl - 4 fl oz/2ct - image 1 of 4Children's Zyrtec Allergy Relief Liquid - Grape - Cetirizine HCl - 4 fl oz/2ct - image 2 of 4Children's Zyrtec Allergy Relief Liquid - Grape - Cetirizine HCl - 4 fl oz/2ct - image 3 of 4Children's Zyrtec Allergy Relief Liquid - Grape - Cetirizine HCl - 4 fl oz/2ct - image 4 of 4
Children's Zyrtec Allergy Relief Liquid - Grape - Cetirizine HCl - 4 fl oz/2ct - image 1 of 4
Shipping
Free standard shipping with RedCard

About this item

At a glance

Dye-Free
Dye-Free

Highlights

  • 2-pack of 4-fl. oz Children's ZYRTEC Allergy Syrup for indoor & outdoor allergy symptom relief
  • Kids' allergy medicine relieves runny nose, sneezing, itchy, watery eyes & itchy nose & throat
  • Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 ml
  • 24 hour kids' allergy relief from symptoms of hay fever & other upper respiratory allergies
  • Available in kid-friendly flavors, this children's allergy medicine is dye-free and sugar-free

Specifications

Suggested Age: 4 Years and Up

Product Warning: Consult a doctor if you have high blood pressure, consult a doctor if you have urination issues, consult a doctor if you have a breathing problem, consult a doctor if taking prescription drugs, ask a doctor if taking drugs with pseudoephedrine, consult a doctor if you have diabetes, consult a doctor if you are pregnant or nursing, consult a doctor if you have stomach problems, consult a doctor if you have glaucoma

Product Form: Liquid

Primary Active Ingredient: Cetirizine

Package Quantity: 2

TCIN: 76161636
UPC: 300450209122
Item Number (DPCI): 094-04-0087
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Children's ZYRTEC Allergy Syrup relieves indoor and outdoor allergy symptoms in children. with 5 milligrams of cetirizine hydrochloride in each 5 ml, this over the counter children's allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children's ZYRTEC provides consistently powerful relief for your kids' allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up, Children's ZYRTEC Allergy Syrup is dye-free, sugar-free and available in a variety of kid-friendly flavors.
Dye-Free
Dye-Free
A product that either makes an unqualified on-pack statement indicating that it does not contain dye, or carries an unqualified on-pack statement such as "no dyes" or "dye-free."
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

5.0 out of 5 stars with 2 reviews
100% would recommend
1 recommendations
value: 5 out of 5
quality: 5 out of 5
effectiveness: 5 out of 5

(no review title)

5 out of 5 stars
Would recommend
Father of 2 - 19 days ago, Verified purchaser
Great stuff and the kids like the flavor!
effectiveness: 5 out of 5
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.